# SDR KCSA071153

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 92,658 hours, 19,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SEAT TRACK CRACKED AT BS 765, RBL 25.
